# SDR AALA990340

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46950
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1959-1962
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON NR 8 SEAT TRACK STATION 1959 TO 1962.  REMOVED CORRODED SEAT TRACK AND INSTALLED A NEW SECTION PER AARD 51-10-00-1 PAGE 1.  (M)
